MathSciNet Relay Station
MathSciNet bibliographic data
MR2245884 11J91 (11F11)
Pellarin, Federico La structure différentielle de l'anneau des formes quasi-modulaires pour ${\rm SL}\sb 2(\Bbb Z)$. (French) [The differential structure of the ring of quasi-modular forms for ${\rm SL}\sb 2(\Bbb Z)$] J. Théor. Nombres Bordeaux 18 (2006), no. 1, 241–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement